# SDR CALA2025050704535

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 79,787 hours, 34,953 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Adr
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AL FL 190 NAV ADR 2 ECAM.  PERFORMED ECAM PROCDS.  PERFORMED TEST WITH NO ISSUES REF AMM 34-13-00-740-003-A.
